# SDR COMA2010030150049

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 34,010 hours, 29,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R320045
- Condition: Cracked
- Location: Fuselage
- Part time: 34,010 hours, 29,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FRAME AT FS 333.00 BL 1R.  REPLACED FRAME AT FS 333.00 BL 1R IAW SRM 51-42-06.
